# SDR 97ZZZX4092

- Difficulty date: June 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N901CF
- Make and model: Doug MD 900
- Aircraft serial: 90000012
- System (JASC): 6710 · Main Rotor Control
- Part: Friction Unit
- Part number: 900C3010002105
- Condition: Worn
- Location: Collective
- Part time: 1,466 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COLLECTIVE CONTROLS WORN BEYOND SERVICEABLE LIMITS.  FRICTION UNIT FAILS TO LOCK COLLECTIVE IN PLACE.  REPALCED WITH NEW UNIT, CORRECT PROBLEM.
